sexologist-icon

Pregnancy with UC

Hi, I am pregnant currently in 27th week. I have multiple health issues, i am having Ulcerative colitis and Reactive arthritis too. My doctor prescribed me to take ecosprin 75 mg since i was 3 month pregnant. Since last week my Ulcerative colitis flared up and my gastro suspected it might be due to ecospirin. I am already in 7th month so can i discontinue ecosprin? as i feel better in my UC after discontinuing it for 2 days. Are there any side effects of suddenly discontinuing ecosprin?
views-icons 72 Views 1 Share Mail QnA Whatsapp QnA v

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Sarika Dahiphale
Infertility Specialist 12 yrs exp Pune

Free 3 day follow up

Chat Now

₹450 for 24 hrs

There is no issue if you discontinue.. Have a word with your obstetrician who started the drugs.... Proper follow up is the key
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Devjani Das (Ganguly)
Gynecologist 16 yrs exp Kolkata
The UC is unlikely to be affected by the low dose of Ecosprin that is usually used in pregnancy, to maintain good placental function, and help baby to grow normally. It is given to reduce the possibility of having a growth restricted baby. But if it is causing problems, you can discontinue it, as it is more of a preventive medicine rather than a curative one. You also need serial ultrasound scans to check if baby is growing normally, in view of your medical ptoblems.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO